Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


General Discussion

Stelara (ustekinumab) side effects

  • By crohns-Chris

    Hello all.
    I have crohns, I also have a permanent stoma.
    I was on infliximab for almost five years. I was switched to vedolizumab which I reacted to. I have now had my first treatment of stelara. That was a couple of weeks ago, since then I have had cold like symptoms and horrendous fatigue. My next injection is not due until January. Has anybody else had these side effects with stelara and do they fade off?
    Thanks all.

    reply
  • By ihatethis

    The day after my infusion I felt super tired. I could only lay on the couch and nap. I was 100% better the next day. I drank lots of water after and before as advised.

    If it’s been more than a couple weeks I’d contact your doctor to make sure everything is okay.

    The needle injection caused no tiredness after it thankfully. My main side effect is diarrhea, and I find I can’t eat a lot of foods I use to eat. Beef for example, not even a small amount with being “sick” the next day. This wasn’t an issue before Stelara.

    I hope things work out for you. All the best!

    reply